# SDR SWI2024F01237

- Difficulty date: September 18, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 37,482 hours, 27,248 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED L/H OUTBOARD FLOOR SUPPORT ANGLE AT LBL12 ATTACHED TO FS280 CROSSBEAM     (C-CHECK RO 11/11/2024)    REMOVED AND REPLACED ANGLE P/N CC670-34099-1SB AT LBL12, FS280. REF. CRJ900 SRM 51-42-21-001-001-A01 AND DWG # KBA670-30026 REV. J.COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2D24) STRUCTURAL MAJOR REPAIR (**RII**)
